Nonrenormalization theorem for the Abelian anomaly within dimensional regularization

G. T. Gabadadze, A. A. Pivovarov

    Research output: Contribution to journalArticle

    Abstract

    An approach to the calculation of the Abelian axial anomaly within the dimensional regularization is proposed. This approach allows one to make all computations consistently in the framework of a perturbation theory to any number of loops by using the ordinary dimensional regularization. Handling of the γ5 matrix in the anomaly calculation requires only the possibility of cycle permutation under the trace sign. Our procedure leads to a normalization of the axial current that differs by a finite amount from that of the corresponding vector current. The question of normalization of the axial current in relation to the π0-→2γ decay amplitude is briefly considered.

    Original languageEnglish (US)
    Pages (from-to)1045-1053
    Number of pages9
    JournalJournal of Mathematical Physics
    Volume35
    Issue number3
    StatePublished - 1994

    Fingerprint

    Anomaly
    Regularization
    theorems
    anomalies
    Normalization
    Theorem
    vector currents
    permutations
    Perturbation Theory
    Permutation
    perturbation theory
    Trace
    Decay
    Cycle
    cycles
    decay
    matrices
    Framework

    ASJC Scopus subject areas

    • Organic Chemistry

    Cite this

    Nonrenormalization theorem for the Abelian anomaly within dimensional regularization. / Gabadadze, G. T.; Pivovarov, A. A.

    In: Journal of Mathematical Physics, Vol. 35, No. 3, 1994, p. 1045-1053.

    Research output: Contribution to journalArticle

    Gabadadze, G. T. ; Pivovarov, A. A. / Nonrenormalization theorem for the Abelian anomaly within dimensional regularization. In: Journal of Mathematical Physics. 1994 ; Vol. 35, No. 3. pp. 1045-1053.
    @article{869641f722a64176b6f73cde7901bf1e,
    title = "Nonrenormalization theorem for the Abelian anomaly within dimensional regularization",
    abstract = "An approach to the calculation of the Abelian axial anomaly within the dimensional regularization is proposed. This approach allows one to make all computations consistently in the framework of a perturbation theory to any number of loops by using the ordinary dimensional regularization. Handling of the γ5 matrix in the anomaly calculation requires only the possibility of cycle permutation under the trace sign. Our procedure leads to a normalization of the axial current that differs by a finite amount from that of the corresponding vector current. The question of normalization of the axial current in relation to the π0-→2γ decay amplitude is briefly considered.",
    author = "Gabadadze, {G. T.} and Pivovarov, {A. A.}",
    year = "1994",
    language = "English (US)",
    volume = "35",
    pages = "1045--1053",
    journal = "Journal of Mathematical Physics",
    issn = "0022-2488",
    publisher = "American Institute of Physics Publising LLC",
    number = "3",

    }

    TY - JOUR

    T1 - Nonrenormalization theorem for the Abelian anomaly within dimensional regularization

    AU - Gabadadze, G. T.

    AU - Pivovarov, A. A.

    PY - 1994

    Y1 - 1994

    N2 - An approach to the calculation of the Abelian axial anomaly within the dimensional regularization is proposed. This approach allows one to make all computations consistently in the framework of a perturbation theory to any number of loops by using the ordinary dimensional regularization. Handling of the γ5 matrix in the anomaly calculation requires only the possibility of cycle permutation under the trace sign. Our procedure leads to a normalization of the axial current that differs by a finite amount from that of the corresponding vector current. The question of normalization of the axial current in relation to the π0-→2γ decay amplitude is briefly considered.

    AB - An approach to the calculation of the Abelian axial anomaly within the dimensional regularization is proposed. This approach allows one to make all computations consistently in the framework of a perturbation theory to any number of loops by using the ordinary dimensional regularization. Handling of the γ5 matrix in the anomaly calculation requires only the possibility of cycle permutation under the trace sign. Our procedure leads to a normalization of the axial current that differs by a finite amount from that of the corresponding vector current. The question of normalization of the axial current in relation to the π0-→2γ decay amplitude is briefly considered.

    UR - http://www.scopus.com/inward/record.url?scp=36448999813&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=36448999813&partnerID=8YFLogxK

    M3 - Article

    VL - 35

    SP - 1045

    EP - 1053

    JO - Journal of Mathematical Physics

    JF - Journal of Mathematical Physics

    SN - 0022-2488

    IS - 3

    ER -